Quelques conséquences locales de la théorie de Hodge
Annales de l'Institut Fourier, Volume 35 (1985) no. 1, p. 75-92

A positivity result from Hodge theory permits us to give some poles of the distribution |f| 2z , for f an analytic function with isolated singularity. In the case of curves and of quasi homogeneous singularities the whole set of poles is given. We also prove that if the residue of a holomorphic form is square integrable on the special fiber, the integral on the special fibre is the limit of the integral on near by fibers.

Un résultat de positivité de théorie de Hodge nous permet de déterminer certaines pôles de la distribution |f| 2z pour f une fonction analytique à singularité isolée. Dans le cas des courbes et des singularités quasi-homogènes on détermine l’ensemble exact des pôles. On démontre aussi que si le résidu d’une forme holomorphe est de carré intégrable sur la fibre spéciale, l’intégrale sur la fibre spéciale est limite de celle sur les fibres voisines.

@article{AIF_1985__35_1_75_0,
     author = {Loeser, Fran\c cois},
     title = {Quelques cons\'equences locales de la th\'eorie de Hodge},
     journal = {Annales de l'Institut Fourier},
     publisher = {Imprimerie Louis-Jean},
     address = {Gap},
     volume = {35},
     number = {1},
     year = {1985},
     pages = {75-92},
     doi = {10.5802/aif.999},
     mrnumber = {781779},
     zbl = {0862.32020},
     mrnumber = {86g:32007},
     language = {fr},
     url = {http://www.numdam.org/item/AIF_1985__35_1_75_0}
}
Loeser, François. Quelques conséquences locales de la théorie de Hodge. Annales de l'Institut Fourier, Volume 35 (1985) no. 1, pp. 75-92. doi : 10.5802/aif.999. http://www.numdam.org/item/AIF_1985__35_1_75_0/

[1] D. Barlet, Développement asymptotique des fonctions obtenues par intégration dans les fibres, Inventiones Math., 68 (1982), 129-174. | MR 84a:32021 | Zbl 0508.32003

[2] D. Barlet, Contribution effective de la monodromie aux développements asymptotiques, Annales Sc. E.N.S., 4è série, t. 17 (1984), 293-315. | Numdam | MR 86i:32013 | Zbl 0542.32003

[3] D. Barlet, Forme hermitienne canonique sur la cohomologie de la fibre de Milnor d'une hypersurface à singularité isolée, Institut Elie Cartan, Septembre 1983 (Nouvelle version Septembre 1984).

[4] D. Barlet, Contribution du cup-produit de la fibre de Milnor aux pôles de |f|2z. Preprint Institut Elie Cartan. (Sept. 1983) à paraître aux Annales Institut Fourier (1984). | Numdam | Zbl 0525.32007

[5] E. Cattani et A. Kaplan, Polarized Mixed Hodge Structures and the local monodromy of a variation of Hodge Structure, Inventiones Math., 67 (1982), 101-115. | MR 84a:32046 | Zbl 0516.14005

[6] P. Griffiths et W. Schmid, Recent developments in Hodge Theory, a discussion of techniques and results in Discrete Subgroups of Lie Groups and Applications to moduli p. 31-124, Oxford Univers. Press 1975. | MR 54 #7868 | Zbl 0355.14003

[7] H. Laufer, On rational singularities, Am. J. Math., 94 (1972), 597-608. | MR 48 #8837 | Zbl 0251.32002

[8] K.C. Lo, Exposants de Gauss-Manin. Singularités des systèmes différentiels de Gauss-Manin, Progress in Math., 2 (1979), 171-212.

[9] B. Malgrange, Intégrales asymptotiques et monodromie, Ann. Sci. E.N.S. (4) 7 (1974), 405-430. | Numdam | MR 51 #8459 | Zbl 0305.32008

[10] B. Malgrange, Le polynôme de Bernstein d'une singularité isolée, Springer Lecture Notes, 459 (1975), 98-115. | MR 54 #7845 | Zbl 0308.32007

[11] M. Merle et B. Teissier, Conditions d'adjonction. Lecture Notes 777 p. 229-246. | Numdam | Zbl 0461.14009

[12] F. Pham, Structures de Hodge mixtes associées à un germe de fonction à point critique isolé, Astérisque, 101-102 (1983), 268-285. | MR 86d:32005 | Zbl 0555.32018

[13] M. Saito, Exponents and the geometric genus of a isolated hypersurface singularity. Proceedings of Symposia in Pure Maths Volume 40 (1983), Part 2. p. 465-472. | MR 85g:32019 | Zbl 0545.14031

[14] J. Scherk, On the monodromy theorem for isolated hypersurface singularities, Inventiones Math., 58 (1980), 289-301. | MR 81k:14009 | Zbl 0432.32010

[15] W. Schmid, Variation of Hodge structure : The singularities of the period mapping, Inventiones Math., 22 (1973), 211-319. | MR 52 #3157 | Zbl 0278.14003

[16] J. Steenbrink, Mixed Hodge structure on the vanishing cohomology. Real and complex singularities, Oslo 1976, p. 525-563. | MR 58 #5670 | Zbl 0373.14007

[17] A. Varchenko, Asymptotic mixed Hodge structure on vanishing cohomology, Izv. Akad. Nauk, 45, 3 (1981), 540-591. | MR 82m:32007 | Zbl 0476.14002

[18] A. Varchenko, Asymptotics of holomorphic forms define mixed Hodge structure, Dokl. Akad. Nauk, 255, 5 (1980), 1035-1038. | MR 82g:14010 | Zbl 0516.14007

[19] A. Varchenko, Gauss-Manin connection of isolated singular point and Bernstein polynomial, Bull. Soc. Math., 104 (1980), 205-223. | MR 83e:32008 | Zbl 0434.32008

[20] S.S.T. Yau, Two theorems on higher dimensional singularities, Math. Annalen, 231 (1977), 55-59. | MR 58 #11511 | Zbl 0343.32010

[21] T. Yano, B-Functions and Exponents of hypersurface isolated singularities, Proceedings of Symposia in Pure Maths, Volume 40 (1983), Part. 2 p. 641-652. | MR 85b:32012 | Zbl 0547.32004